Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Functional fitting-new family of schemes for integration of stiff O.D.E

Author: Arieh Iserles
Journal: Math. Comp. 31 (1977), 112-123
MSC: Primary 65L05
MathSciNet review: 0431688
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Following the ideas of Liniger and Willoughby (although acting along different lines), a new family of schemes, derived from the trapezoidal rule, is developed, which enables the fitting of the scheme to arbitrary sets of equations.

References [Enhancements On Off] (What's this?)

  • [1] Germund G. Dahlquist, A special stability problem for linear multistep methods, Nordisk Tidskr. Informations-Behandling 3 (1963), 27–43. MR 0170477
  • [2] W. LINIGER & R. A. WILLOUGHBY, Efficient Numerical Integration of Stiff Systems of Ordinary Differential Equations, IBM Res. Report RL-1970, 1967.
  • [3] Anthony Ralston, A first course in numerical analysis, McGraw-Hill Book Co., New York-Toronto-London, 1965. MR 0191070
  • [4] A. ISERLES, Nonexponential Fitting Techniques for Stiff O.D.E., Math. Tech. Report 154, Ben-Gurion University, 1976.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society